info_outline More info
Convenient and safe payments
Shipping in 48h-72h all over the world
Fast returns and 14 days to reconsider
90 years of pharmaceutical experience at your service
Convenient and safe payments
Shipping in 48h-72h all over the world
Fast returns and 14 days to reconsider
90 years of pharmaceutical experience at your service
Treatment of cold and flu symptoms.
Adults and children over 12 years: a level measuring cup (30 ml = 2 tablespoons), once a day, for no more than 3 days. Use the measuring cup included in the package. The product should be taken only before going to bed for a night's rest and on a full stomach. Do not exceed the recommended doses: in particular elderly patients should strictly follow the minimum dosages indicated above.
- Hypersensitivity to the active substances or to any of the excipients listed in section 6.1. - Children under 12 years of age. - Asthma, diabetes, glaucoma, prostatic hypertrophy, stenosis of the gastrointestinal and urogenital tract, epilepsy, severe liver disease or severe renal impairment. - Paracetamol-based products are contraindicated in patients with manifest insufficiency of glucose-6-phosphate dehydrogenase and in those suffering from severe haemolytic anemia. - History of gastrointestinal haemorrhage or perforation related to previous active treatments or history of recurrent peptic ulcer / haemorrhage (two or more distinct episodes of proven ulceration or bleeding). - Severe heart failure. - In case of concomitant administration with MAOIs (monoamine oxidase inhibitors) or within two weeks of taking MAOIs. - Pregnancy, particularly in the first trimester, breastfeeding (see section 4.6). - Concomitant use with other paracetamol-containing medicinal products (see section 4.4). - Concomitant use with alcohol, hypnotics, sedatives or tranquilizers (see section 4.4). - Concomitant use with NSAIDs, including selective COX-2 inhibitors (see section 4.4).
In general, no serious side effects are expected. Disorders of the blood and lymphatic systemBlood dyscrasias, such as thrombocytopenia, agranulocytosis, haemolytic anemia, neutropenia, leukopenia, pancytopenia, have been reported very rarely with the use of paracetamol or doxylamine, but these were not necessarily causally related. Disorders of the immune system: There are rare cases of allergy or hypersensitivity reactions with paracetamol and doxylamine, including rash, urticaria, anaphylaxis and bronchospasm. Hypersensitivity reactions such as angioedema, laryngeal edema, anaphylactic shock have also been reported. Nervous system disorders: Somnolence is common with doxylamine and may rarely occur with dextromethorphan. Other side effects that are more common with antihistamines such as doxylamine are headache, blurred vision, and psychomotor impairment. Dextromethorphan is also rarely associated with dizziness. Gastrointestinal disorders: The most commonly observed adverse events are gastrointestinal in nature. With antihistamines, such as doxylamine, dry mouth, constipation and increased gastric reflux can occur. Gastrointestinal disorders which may rarely occur with doxylamine or dextromethorphan, include nausea, vomiting, abdominal pain, diarrhea. Flatulence, dyspepsia, melaena, haematemesis, ulcerative stomatitis, exacerbation of colitis and Crohn's disease have been reported (see section 4.4). Gastritis was observed less frequently. Peptic ulcers, gastrointestinal perforation or haemorrhage, sometimes fatal, may occur, particularly in the elderly (see section 4.4).Hepatobiliary disorders: Changes in liver function and hepatitis. In case of overdose, paracetamol can cause hepatic cytolysis, which can evolve towards massive and irreversible necrosis (see section 4.9). Skin and subcutaneous tissue disorders: Rarely, hypersensitivity including skin rashes and urticaria may occur with the use of paracetamol. Skin reactions of various types and severities have been reported with the use of paracetamol including cases of erythema multiforme and bullous reactions including Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis (very rarely). With the use of pseudoephedrine and also dextromethorphan, rashes have been reported rarely, with or without irritation. Renal and urinary disorders: Antihistamines, such as doxylamine, can cause urinary retention or difficulty in urinating, kidney changes (acute renal failure, interstitial nephritis, haematuria, anuria). Other adverse effects: Antihistamines can also cause asthenia, photosensitivity and, at high doses, convulsions, breathing difficulties due to thickening of bronchial secretions, and, especially in the elderly, extrasystoles, tachycardia and hypotension. Edema, hypertension and heart failure have been reported in association with NSAID treatment. Reporting of suspected adverse reactions Reporting of suspected adverse reactions that occur after authorization of the medicinal product is important, as it allows continuous monitoring of the benefit / risk ratio of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system listed at http://www.agenziafarmaco.gov.it/content/come-segnalare-una-sospetta-reazione-avversa.
Seek medical advice before use if you have a cough that occurs with excessive phlegm (mucus) or a persistent cough, such as that occurs with smoking, asthma, or emphysema. High or prolonged doses of paracetamol, present in the product, can cause high-risk liver disease and even serious changes in the kidney and blood. Paracetamol should be used with caution in subjects with renal or hepatic insufficiency, including those with non-alcoholic cirrhotic liver disease. The dangers of overdose are greater in those with alcoholic liver disease. Do not use with any other products containing paracetamol. It is not recommended to use the product if the patient is being treated with anti-inflammatories. During therapy with oral anticoagulants the doses should be reduced. In the rare cases of occurrence of allergic reactions, administration should be suspended. Particular caution is needed in determining the dose in elderly subjects, in consideration of their greater sensitivity to antihistamines. The use of antihistamines at the same time as certain ototoxic antibiotics can mask the early signs of ototoxicity, which can only reveal itself when the damage is irreversible. The product should be administered with caution in patients with cardiovascular diseases, hypertension, hyperthyroidism. Caution should be exercised in patients with a history of hypertension and / or heart failure as fluid retention and edema have been reported in association with NSAID therapy. Additive effects may occur with alcohol, hypnotics, sedatives or tranquilizers which therefore should not be taken at the same time. Risks arising from the concomitant use of sedative medicines such as benzodiazepines or related drugs Concomitant use of Vicks MediNait and sedative medicines such as benzodiazepines, or related drugs, can cause sedation, respiratory depression, coma and death. Because of these risks, concomitant prescribing of sedative medicinal products should be reserved for patients for whom no therapeutic alternatives are available. If Vicks MediNait is prescribed concomitantly with sedative medicinal products, the lowest effective dose should be used and the duration of treatment should be as short as possible. Patients should be closely monitored for signs and symptoms of respiratory depression and sedation. In this regard, it is strongly recommended that patients and anyone caring for them be informed in order to make them aware of these symptoms (see section 4.5). The use of Vicks MediNait should be avoided concomitantly with NSAIDs, including selective COX-2 inhibitors. Dextromethorphan is metabolised by hepatic cytochrome P450 2D6. The activity of this enzyme is genetically determined. About 10% of the population metabolizes CYP2D6 slowly. Exaggerated and / or prolonged effects of dextromethorphan may occur in poor metabolisers and patients with concomitant use of CYP2D6 inhibitors. Therefore, caution should be exercised in patients who are poor metabolisers of CYP2D6 or who use CYP2D6 inhibitors (see also section 4.5). Undesirable effects can be minimized by using the lowest effective dose for the shortest possible duration of treatment needed to control symptoms. Senior citizens: Elderly patients have an increased frequency of adverse reactions to NSAIDs, especially gastrointestinal bleeding and perforation, which can be fatal (see section 4.2). Gastrointestinal bleeding, ulceration and perforationGastrointestinal bleeding, ulceration and perforation, which can be fatal, have been reported during treatment with all NSAIDs at any time, with or without warning symptoms or a previous history of serious gastrointestinal events. In the elderly and in patients with a history of ulcer, particularly if complicated with haemorrhage or perforation (see section 4.3), the risk of gastrointestinal haemorrhage, ulceration or perforation is higher with increasing doses of NSAIDs. These patients should start treatment with the lowest available dose. Concomitant use of protective agents (misoprostol or proton pump inhibitors) should be considered for these patients and also for patients taking low dose aspirin or other drugs that may increase the risk of gastrointestinal events (see below and section 4.5). Patients with a history of gastrointestinal toxicity, particularly the elderly, should report any unusual gastrointestinal symptoms (especially gastrointestinal bleeding) particularly in the initial stages of treatment. Caution should be exercised in patients taking concomitant medications that may increase the risk of ulceration or bleeding, such as oral corticosteroids, anticoagulants such as warfarin, selective serotonin reuptake inhibitors or antiplatelet agents such as aspirin (see section 4.5). When gastrointestinal bleeding or ulceration occurs in patients taking Vicks MediNait the treatment should be discontinued. NSAIDs should be administered with caution to patients with a history of gastrointestinal disease (ulcerative colitis, Crohn's disease) as these conditions may be exacerbated (see section 4.8). Serious skin reactions, some of them fatal, including exfoliative dermatitis, Stevens-Johnson syndrome and toxic epidermal necrolysis, have been reported very rarely in association with the use of NSAIDs (see section 4.8). In the early stages of therapy, patients appear to be at higher risk: the onset of the reaction occurs in most cases in the early stages of treatment. Vicks MediNait should be discontinued at the first appearance of skin rash, mucosal lesions or any other signs of hypersensitivity. After 3 days of continuous use, without appreciable results, consult your doctor. Instruct the patient to contact the doctor before combining any other medication. Use the measuring cup included in the package. The product should be taken only before going to bed for a night's rest and on a full stomach. Do not exceed the recommended doses: in particular elderly patients should strictly follow the minimum dosages indicated above. Information on excipients with known effect Vicks MediNait contains 8.25 g of sucrose per dose (equal to 30 ml). To be taken into consideration in people with diabetes mellitus and in the case of low-calorie diets. Patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption, or sucrase isomaltase insufficiency should not take this medicine. This medicine contains approximately 75 mg of sodium per dose (equal to 30 ml) equivalent to approximately 3.8% of the maximum daily intake recommended by the WHO which corresponds to 2 g of sodium for an adult. Vicks MediNait contains 30 mg of sodium benzoate per dose (equal to 30 ml). This medicine contains 3 g of propylene glycol per dose (equal to 30 ml). Clinical monitoring is required for patients with hepatic or renal insufficiency due to various adverse events attributed to propylene glycol such as renal dysfunction (acute tubular necrosis), acute renal injury and hepatic dysfunction. Although propylene glycol has not shown toxic effects on reproduction and development in animals or humans, it can reach the fetus and was found in breast milk. As a consequence, the administration of propylene glycol to pregnant or lactating patients should be considered on a case-by-case basis.
Do not use during pregnancy or breastfeeding. Pregnancy Inhibition of prostaglandin synthesis can adversely affect pregnancy and / or embryo / fetal development. Results of epidemiological studies suggest an increased risk of miscarriage and cardiac malformation and gastroschisis after the use of a prostaglandin synthesis inhibitor in early pregnancy. The absolute risk of cardiac malformations increased by less than 1%, up to about 1.5%. The risk was considered to increase with dose and duration of therapy. In animals, administration of prostaglandin synthesis inhibitors has been shown to cause an increase in pre- and post-implantation loss and embryo-fetal mortality. Furthermore, an increased incidence of various malformations, including cardiovascular malformations, has been reported in animals administered prostaglandin synthesis inhibitors during the organogenetic period. During the third trimester of pregnancy, all prostaglandin synthesis inhibitors can expose the fetus to: - cardiopulmonary toxicity (with premature closure of the arterial duct and pulmonary hypertension); - renal dysfunction, which can progress to renal failure with oligo-hydroamnios; the mother and the newborn, at the end of pregnancy, to: - possible prolongation of the bleeding time, and antiplatelet effect which can occur even at very low doses; - inhibition of uterine contractions resulting in delayed or prolonged labor.
This medicine does not require any special storage conditions. Any variation in the color of the syrup does not alter the quality of the product.
Do not use during or in the two weeks following treatment with antidepressant (anti-MAO) drugs. Use with extreme caution and under strict control during chronic treatment with drugs that can determine the induction of hepatic monooxygenases or in case of exposure to substances that can have this effect (for example rifampicin, cimetidine, antiepileptics such as glutethimide, phenobarbital, carbamazepine and even alcohol). These substances can increase the hepatotoxicity of paracetamol. The administration of paracetamol can interfere with the determination of uric acid (by the method of phosphotungstic acid) and that of blood sugar (by the method of glucose-oxidase-peroxidase). The absorption rate of paracetamol can be increased by metoclopramide or by domperidone and the absorption can be reduced by cholestyramine. CYP2D6 inhibitors There is a potential for interaction between dextromethorphan and medicinal products that inhibit the CYP2D6 isoenzyme such as SSRIs (e.g., fluoxetine, paroxetine). Dextromethorphan is metabolised by CYP2D6 and has extensive first pass metabolism. Concomitant use of potent inhibitors of the CYP2D6 enzyme can increase the concentrations of dextromethorphan in the body to levels several times higher than normal. This increases the patient's risk of the toxic effects of dextromethorphan (agitation, confusion, tremor, insomnia, diarrhea and respiratory depression) and of developing serotonin syndrome. Potent inhibitors of CYP2D6 are fluoxetine, paroxetine, quinidine and terbinafine. In concomitant use with quinidine, plasma concentrations of dextromethorphan are increased up to 20-fold, resulting in increased adverse effects on the central nervous system of the agent. Amiodarone, flecainide and propafenone, sertraline, bupropion, methadone, cinacalcet, haloperidol, perphenazine and thioridazine also have similar effects on the metabolism of dextromethorphan. If concomitant use of CYP2D6 inhibitors and dextromethorphan is required, the patient should be monitored and the dextromethorphan dose may need to be reduced. Diuretics, ACE inhibitors and Angiotensin II antagonists: NSAIDs may reduce the effect of diuretics and other antihypertensive drugs. In some patients with impaired renal function (e.g. dehydrated patients or elderly patients with impaired renal function) the co-administration of an ACE inhibitor or angiotensin II antagonist and agents that inhibit the cyclo-oxygenase system may lead to further deterioration of renal function, including possible acute renal failure, usually reversible. These interactions should be considered in patients taking Vicks MediNait concomitantly with ACE inhibitors or angiotensin II antagonists. Therefore, the combination should be administered with caution, especially in elderly patients. Patients should be adequately hydrated and monitoring of renal function should be considered after initiation of concomitant therapy. Corticosteroids: increased risk of gastrointestinal ulceration or haemorrhage (see section 4.4). Anticoagulants: NSAIDs may increase the effects of anticoagulants, such as warfarin (see section 4.4). Antiplatelet agents and selective serotonin reuptake inhibitors (SSRIs): increased risk of gastrointestinal haemorrhage (see section 4.4). Sedative drugs such as benzodiazepines or related drugs Concomitant use of opioids and sedative drugs such as benzodiazepines, or related drugs, increases the risk of sedation, respiratory depression, coma and death due to the additive depressant effect on the CNS. The dosage and duration of concomitant treatment should be limited (see section 4.4).
In case of overdose, paracetamol can cause hepatic cytolysis, which can evolve towards massive and irreversible necrosis. Symptoms Paracetamol: Symptoms of paracetamol overdose in the first 24 hours are paleness, nausea, vomiting, anorexia and abdominal pain. Liver damage can occur 12 to 48 hours after ingestion. Abnormalities in glucose metabolism and metabolic acidosis may occur. In severe poisoning, liver failure can progress to encephalopathy, coma and death. Acute renal failure with acute tubular necrosis can develop even in the absence of severe liver damage. Cardiac arrhythmias have been reported. Other symptoms may include CNS depression, cardiovascular effects, and kidney damage. Dextromethorphan or DoxylamineSymptoms such as excitation, confusion, convulsions and respiratory depression may occur following overdose with dextromethorphan or doxylamine. Treatment of overdose Immediate treatment is essential for the management of paracetamol overdose. Despite the lack of significant early symptoms, patients are urgently required to go to the hospital for immediate medical attention and any patient who has ingested approximately 7.5 g or more paracetamol in the previous 4 hours must undergo gastric lavage. Administration of oral methionine or intravenous N-acetylcysteine may be required, which may have a beneficial effect up to at least 48 hours after overdose. General supportive measures should be available.
100 ml of syrup contain: Active principles Dextromethorphan hydrobromide 0.05 g Doxylamine succinate 0.025 g Paracetamol 2 g Excipients with known effects: sucrose, sodium, sodium benzoate, propylene glycol. For the full list of excipients, see section 6.1
Propylene glycol, sodium citrate, citric acid monohydrate, sodium benzoate, macrogol, sucrose, glycerol, anethole, quinoline yellow (E 104), brilliant blue FCF (E 133) and purified water.
Aggiungi la recensione del prodotto raccoglierai 10 punti con il nostro programma fedeltà. Puoi convertire 10 punti nel tuo account in un buono per un acquisto futuro. Reward points apply only to purchased products.